# SDR DL757100581

- Difficulty date: February 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NEW SIDE LINK ATTACH FITTING P.N. 012N88887-10 HOLE NR 3 ANGLE MEASURE 94.4 DEGREE PER STEP 16 CONTACT ENGINEERING FOR INSTRUCTIONS / ACCOMPLISHED ERA 479772-14AD REV ORG AT SAA SAT REF NON ROUTINE 148876.
